| Catalog Number |
7210387 |
| Medical Device Problem Code |
Failure to Conduct (1114)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have received the device for evaluation.The housing and power cord were visually inspected and were found to be acceptable.The handpiece status light flashed green when the device was connected to the control unit indicating an issue with the handpiece.The drive shaft did not rotate when the window lock button was pressed.However, the drive shaft rotated properly when the run button was pressed.Upon disassembly of the housing, water was observed inside the core tube.The window lock reed switch on the switch pc board was also found to be malfunctioning.The root cause of the defect was determined to be a damage to the pc board due to water exposure.We currently have a corrective and preventive action (capa) open to address this issue.There was no injury to the patient.The malfunction was detected prior to the case.
Event or Problem Description
During pre-use check, the resector on the handpiece did not rotate.